# SDR 2008FA0000370

- Difficulty date: May 7, 2008
- Submitted: July 9, 2008
- Operation: General aviation
- Aircraft: N5455C
- Make and model: Cessna 170A
- Aircraft serial: 19489
- Engine: Rotax ROTAX912UL
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assy
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR LEG BROKEN AT FORWARD WELD ON SHOCK ABSORBER ATTACHMENT BRACKET. EXISTING INTERNAL CRACK. PROBABLE CAUSE, BAD WELD. (K)
